# SDR UALA2011042101943

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 49,825 hours, 6,071 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R FWD SILL EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT.
